English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

(Second) quantised resolvents and regularised traces

MPS-Authors
/persons/resource/persons235968

Paycha,  Sylvie
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Paycha, S. (2007). (Second) quantised resolvents and regularised traces. Journal of Geometry and Physics, 57(5), 1345-1369. doi:10.1016/j.geomphys.2006.10.010.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2B0F-D
Abstract
There is no abstract available